| Model Number |
0570-0404 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch monitor was returned to verathon for evaluation.A verathon technical service representative evaluated the returned device but was unable to confirm the reported image issue.When connected to verathon's test equipment, the monitor functioned as intended and produced a normal image.The monitor passed verathon's visual inspection and device functionality testing, confirming to be within specification.Neither the bronchoscope nor the cable used with the monitor during the reported incident were made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
A customer reported during an intubation, using a glidescope core 15-inch monitor with a bronchoscope, the image intermittently froze and at times displayed a split or offset appearance where one side of the image wrapped around to the other, and at one point remained frozen for several minutes.No delay in procedure, use of a backup device, or harm to the patient was reported.